English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Note on the injectivity of the Loday assembly map

MPS-Authors
/persons/resource/persons221893

Wu,  Xiaolei
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Ullmann, M., & Wu, X. (2017). Note on the injectivity of the Loday assembly map. Journal of Algebra, 489, 460-462. doi:10.1016/j.jalgebra.2017.06.037.


Cite as: https://hdl.handle.net/21.11116/0000-0004-0A22-B
Abstract
There is no abstract available